MathSciNet Relay Station
MathSciNet bibliographic data
MR1835570 92D25 (34C25 34C60 34D23)
Xiao, Yanni; Chen, Lansun Analysis of a three species eco-epidemiological model. J. Math. Anal. Appl. 258 (2001), no. 2, 733–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement